Vol 1, No 4 (2012)

ASIAN JOURNAL OF CURRENT ENGINEERING AND MATHS.

Table of Contents

Articles

On Semi*- Closed Sets PDF
A. Robert*, S. Pious Missier
SOLVE THE FULLY FUZZY INTEGER PROGRAMMING PROBLEM FOR TRAPEZOIDAL NUMBER PDF
Barkha Sharma*, RajendraDubey,
CONTINUOUS MONOTONIC DECOMPOSITION OF TENSOR PRODUCT OF SOME SIMPLE GRAPHS PDF
S. Asha*, R. Kala,
SOME PROPERTIES OF NORMAL INTUITIONISTIC FUZZY BI-IDEALS IN Γ-NEAR-RINGS PDF
D. Ezhilmaran A. Dhandapani
A NEW CLASS OF J - SEPARATIONS IN GENERALIZED TOPOLOGICAL SPACES PDF
D.Sasikala I.Arockiarani
A NEW TYPE OF SEPARATION AXIOMS IN TOPOLOGICAL SPACES PDF
D.Sreeja, C.Janaki
∆-DECOMPOSITION OF PERFECT FACTO GRAPHS AND OTHER GRAPHS PDF
E. Giftin Vedha Merly, N. Gnanadhas, P.Thangavelu
EXPLICIT ANALYTICAL SOLUTIONS FOR THE WAVE- LIKE EQUATIONS IN (1+1)- , (2+1)- AND (3+1) - DIMENSIONS PDF
Shoukry El-Ganaini,* Naif Al-Otebi, Mubark Al-Otebi, Saud Al-Otebi , Ghalib Al-Otebi
DETERIORATING INVENTORY SYSTEM WITH VARYING HOLDING COST IN DEMAND DECLINING MARKET PDF
Kunal T. Shukla
COMMON FIXED POINTS OF COMPATIBLE MAPPINGS OF TYPE (C) PDF
Popeshwar Moirangthem Singh
CONTRA RPS-CONTINUOUS FUNCTIONS PDF
T.Shyla Isac Mary P. Thangavelu
THE EFFECT OF FERROCROMIUM SLAG ON THE STRENGTH OF ADOBE PDF
M. Haluk Chelik*, Mahmut Durmaz
1 2 - Q* - CONTINUOUS MAPS IN BITOPOLOGICAL SPACES PDF
P . Padma*, S.Udayakumar
A NOTE ON VARIETIES OF DOUBLE DOMINATION PDF
P . Padma*, P .Murugaiyan, D . Paul Dhayabaran
FIXED POINT AND COMMON FIXED POINT THEOREMS IN COMPLETE METRIC SPACES VIA RATIONAL CONTRACTION PDF
Renu Praveen Pathak Ramakant Bhardwaj
PROPERTIES OF S-TYPE SPACES FOR DISTRIBUTIONAL CANONICAL COSINE TRANSFORM PDF
S. B. Chavhan*
GRAPHICAL VERIFICATION OF DEFINITE INTEGRAL OF TRIGONOMETRIC FUNCTION PDF
Sachin M. Vyavahare, Bani Upmanayu


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

ISSN: 2277 –4920